... migraines-but seem like when i speak my tongue feels thick and speech slurred slightly-i used to take fioricet all the time and never had prob. but now i take klonopin and not sure if it is related-any ideas???
26 Oct 2009
Klonopin is a benzodiazapine tranquilizer and it does have a sedative effect. The fiorocet also can have a sedative effect and basically, when you have both in your system, you have 2 medicines acting as sedatives. You may need to talk to your doctor, especially if you have 2 different doctors prescribing the meds and let them know that you are having some issues. Until then, please exercise caution with driving, operating machinery and any other task that needs a clear mind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Because my 4 mg of Klonopin and .75 mg of Mirapex wear off about 5 hours into my sleep, can I take Percocet to help me through the rest of the night? ...
1 answer • 20 Aug 2010
... resulting in surgery. What are the possibile effects of long term klonopin therapy for restless leg on my gastrointestinal problems?
1 answer • 9 Dec 2011
I find when I've driven in heavy traffic for a long time,constantly stopping and starting I seem to suffer from restless legs at night. I walk ...
1 answer • 22 Mar 2014
I didn't even know what I had was a thing (syndrome). I always had to shake my right leg before going to bed and thought it was a quirk only I ...
6 answers • 29 Apr 2015
I was given klonopin 8-10 years ago for restless leg syndrome..My symptoms went away so I stopped taking the medicine..My symptoms recently returned ...
0 answers • 8 Jul 2015